Heat flow and Hardy inequality in complete Riemannian manifolds with singular initial conditions

Research output: Contribution to journalArticle (Academic Journal)

8 Citations (Scopus)
Translated title of the contributionHeat flow and Hardy inequality in complete Riemannian manifolds with singular initial conditions
Original languageEnglish
Pages (from-to)114 - 131
Number of pages18
JournalJournal of Functional analysis
Volume250 (1)
DOIs
Publication statusPublished - Sep 2007

Bibliographical note

Publisher: Elsevier

Cite this